# SDR SIMA200700310

- Difficulty date: December 30, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 10,754 hours, 9,153 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 10021
- Condition: Shorted
- Location: Mlg
- Part time: 4,190 hours, 3,196 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT ALLOW LANDING GEAR TO RETRACT.  RECEIVED LG AIR/GND FAIL MESSAGE AND RETURNED TO DFW.  REMOVED AND REPLACED PROXIMITY SWITCH IAW EMB AMM 32-63-02 AFTER FINDING PIN A SHORTED.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
